MathSciNet Relay Station
MathSciNet bibliographic data
MR1359473 47H09 (47H10)
Shimizu, Tomoo; Takahashi, Wataru Strong convergence theorem for asymptotically nonexpansive mappings. Nonlinear Anal. 26 (1996), no. 2, 265–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement